MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0140-6736(00)02613-1

Медицинская библиотека · Lancet (London, England) · 2000

Hyponatraemia associated with lamotrigine in cranial diabetes insipidus.

Mewasingh L, Aylett S, Kirkham F, Stanhope R

Клинический случайПисьмо в редакциюПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

We report the cases of two children with cranial diabetes insipidus who were treated with lamotrigine for seizures and who had accompanying changes in desmopressin requirements. Lamotrigine is a new anticonvulsant chemically unrelated to other existing antiepileptic drugs. Studies suggest it acts at voltage-sensitive sodium channels and also decreases calcium conductance. Both of these mechanisms of action are shared by carbamazepine, which can cause hyponatraemia secondary to inappropriate secretion of antidiuretic hormone. It is possible that the effect of lamotrigine on fluid balance in the cases described is also centrally mediated.

Для цитирования: Mewasingh L, Aylett S, Kirkham F, Stanhope R. Hyponatraemia associated with lamotrigine in cranial diabetes insipidus.. Lancet (London, England). 2000. DOI: 10.1016/s0140-6736(00)02613-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.